• my husband just finished his first week of radiation and is exhausted all the time. is that normal?

    Asked by mpboko on Sunday, August 26, 2012

    my husband just finished his first week of radiation and is exhausted all the time. is that normal?

    18 Answers from the Community

    18 answers
    • RNTracyOCN's Avatar
      RNTracyOCN

      Fatigue is the number one side effect for radiation and chemotherapy. The body has a lot of "muck" as I term it to clean up and dispose of. The radiation is busting up all that bad stuff and it has to go somewhere. The body has to clean it up, repair, heal, and dispose of. Drink lots of fluids to flush your system and rest, knowing your body is doing a lot of work on the inside.

      almost 9 years ago
    • daca1964's Avatar
      daca1964

      Yes it is. He is not on Inter feron they are doing radiation? I was on inter feron for a year the first month it was everyday and then I was taking 3 shots a week for 11 months. They had me on sleeping aids and depression medication. It's a tough road but it will get better. I just reach 4 years after being diagnosed with Stage IIIB melanoma had two surgeries and treatment. There is light at the end of the tunnel but comes later.

      Good Luck,

      Deb

      about 8 years ago
    • DaveWaz's Avatar
      DaveWaz

      mpboko,

      I just wanted to let you know that your question helped inspire an article on the site about battling fatigue after chemotherapy. Perhaps you will enjoy reading it. Please comment below the article if you have any other suggestions for WhatNexters!

      http://www.whatnext.com/blog/posts/battling-fatigue

      Best of luck!
      David

      almost 8 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.